# SDR AALA202010189009

- Difficulty date: October 17, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Airbus A321-231
- Aircraft serial: 6334
- Aircraft time: 20,237 hours, 5,643 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  WEAR ON 4 EACH DOOR STOPS ON THE FORWARD PASSENGER CREW DOOR 841.  REPLACED 4 EACH DOOR STOPS, PER AMM 52-11-31-400-002-A.
